Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Buspar

Posted by Travis on June 3, 1999, at 12:31:18

In reply to Buspar, posted by GramCam on November 23, 1998, at 7:20:58

I don't know from personal expierence that there are withdrawl symptoms, but I am taking BuSpar right now, so I am sure that I will find out. I have herd from my local doctor who took it for a while that there aren't any, and none are expected. As far as i know BuSpar is as safe as can be. There are some side effecs, but they are supposed to go away after a while.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Travis thread:1328